# SDR BAGA202107270001

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N190BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000660
- Aircraft time: 37,504 hours, 18,343 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

"STEER FAIL" EICAS MESSAGE UPON LANDING GEAR EXTENSION. CREW ELECTED TO RETRACT LANDING GEAR AND PERFORM A GO-AROUND. NEXT LANDING ATTEMPT SUCCESSFUL AND CREW LANDED LONG ON THE RUNWAY. CREW CONTACTED DISPATCH AND MOC – IN CONJUNCTION WITH MOC, CREW PERFORMED A GROUND RESET IAW QRH GR1-58 AND RESET WAS SUCCESSFUL/MESSAGE DISSIPATED. RESET AND OPERATIONAL CHECK PER FIM 32-53-00-810-806, AND NO FURTHER FAULTS.
